Rocky Mountain Journal of Mathematics

$Q_K$ Spaces Via Higher Order Derivatives

Hasi Wulan and Kehe Zhu

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 1 (2008), 329-350.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1206459511

Digital Object Identifier
doi:10.1216/RMJ-2008-38-1-329

Mathematical Reviews number (MathSciNet)
MR2397038

Zentralblatt MATH identifier
1182.30098

Subjects
Primary: 30H05: Bounded analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Wulan, Hasi; Zhu, Kehe. $Q_K$ Spaces Via Higher Order Derivatives. Rocky Mountain J. Math. 38 (2008), no. 1, 329--350. doi:10.1216/RMJ-2008-38-1-329. https://projecteuclid.org/euclid.rmjm/1206459511


Export citation